# SDR SWAA2022111765144

- Difficulty date: October 27, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 52,572 hours, 31,375 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LEADING EDGE PANEL #3 CRACKED COUNTING FROM I/B TO O/B / [01] REMOVED RIB AT LEFT STAB. HORIZONTAL LEADING EDGE PANEL #3. REF. SRM. 51-40-020G-0-A00729.;[02] PERFORMED HFEC ROTO INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 51-00-00 PROCE 16. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. NO CRACKS FOUND.;[03] PERFORMED HFEC COUNTERSUNK INSP ON FASTENER OPEN HOLES; IAW B 737 NDT PART 6 53-30-00 PROCE 3. TOOL NORTEC 600. BC 166316. CALIB DUE 10-17-23. NO CRACKS FOUND.;[04] RECIVED; LOCATED AND DRILLED NEW HOLES NEW RIB-CHORD PN. # 186A1352-5. REF. SRM. 51-40-05-0G-0.;[05] VERIFIED STEPS 1 AND 4. OK TO INSTALL RIB L/H STAB L/E #3 PNL.;[06] INSTALLED NEW RIB #3; P/N: 186A1352-5; AT LT HORZ. STAB. L/E PANEL; AS PER SRM 51-40-02-0G-0 & DWG. 186A1303. ( JOB PERFORMED BY: J.B. # 4630).;[07] VERIFIED STEP 6
